MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RSINT22522UX
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 08/07/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The physician intended to use a resolute integrity stent to treat a lesion.No stent on fluoro, no stent found in body, bed or floor.
 
Additional Manufacturer Narrative
Additional information : the physician intended to use a resolute integrity drug eluting stent to treat a lesion in the mid circumflex.The lesion exhibited 95% stenosis.The lesion was pre-dilated.An attempt was made to deliver the device with the use of additional wires however the stent did not initially cross, the device was removed and the lesion was pre-dilated again.After inflation, no stent was visualized on fluoroscopy.Location of the stent is unknown.The procedure was completed with three other stents.No clinical sequelae reported.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE INTEGRITY RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6878629
Report Number9612164-2017-01298
Device Sequence Number13758389
Product Code NIQ
UDI-Device Identifier00643169037434
UDI-Public00643169037434
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P110013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 10/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/25/2019
Device Catalogue NumberRSINT22522UX
Device Lot Number0008469805
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/22/2017
Supplement Date Received by Manufacturer10/19/2017
Initial Report FDA Received Date09/20/2017
Supplement Report FDA Received Date10/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient Weight72